# SDR DALA2023122410552

- Difficulty date: December 22, 2023
- Submitted: December 24, 2023
- Operation: Air carrier
- Aircraft: N361NW
- Make and model: Airbus A320-212
- Aircraft serial: 907
- Aircraft time: 73,824 hours, 34,793 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3261 DISC: LT OVERWING EMERGENCY LIGHTS FOR ESCAPE SLIDE INOP. C/A: INSTALLED LT FWD SLIDE ESCAPE LIGHT CANNON PLUG CONNECTOR PER A320 AWM 33-51-04 AND A320 ESPM 20-48-21. (LP: 5089161)
